HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Functional Equations and the Harmonic Relations for Multiple Zeta Values

Files in This Item:
pre765.pdf116.06 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83915

Title: Functional Equations and the Harmonic Relations for Multiple Zeta Values
Authors: Machide, Tomoya Browse this author
Keywords: multiple zeta values
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 765
Start Page: 1
End Page: 11
Abstract: Let $\theta (x)$ denote Jacobi's theta function. We show that the function $F_\xi (x) = (\theta '(0) \theta (x+\xi) )/ (\theta (x) \theta (\xi))$ satisfies functional equations, which is a generalization of the harmonic relations for multiple zeta values.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69573
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University